Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

3 doses of meftal p, 103 temperature, crocin given now, temperature reduced to 100, now again shot up, drug interaction ?

is it safe to give meftal p 3 hours after crocin syrup to a 5 yrld old boy suffering from fever sinc elast 3 days. yesterday i gave him 3 doses of meftal-p as his temperature would be around 103 deg F after 8 hrs it has decreased to 100 deg gave crocin twice..,.after 3 hrs of gicing crocin..fever has risen to 103 deg F.Can i give meftal p again? Please reply.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
If he has been suffering from such high fever for three days it is advisable to show him to a doctor. Crocin or Meftal can only bring down the temperature for a short period but cannot cure the disease. We need to find out the cause of fever and treat appropriately.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor